# SDR DALA2023032702338

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 139,465 hours, 20,450 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 179 ON FINAL PUT GEAR DOWN AND GOT TAIL SKID AND RIGHT GEAR DOOR MESSAGE GO AROUND CYCLED GEAR AND IT DID NOT HAPPEN ON SECOND APPROACH. CORRECTIVE ACTION: BITE TEST OF PSEU PASSED AND NO FAULTS NOTED PER FIM 32-09-00- 815-001. OP TEST OF TAIL SKID PASS REF B767 AMM 32-71. OP TEST OF GEAR WITH PINS IN REF B767 AMM 32-31, NO FAULTS NOTED. (4785710)
